Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 28, NWS Milwaukee, WI

April 2, 2011

NWS Milwaukee, WI issued this small craft advisory at Apr 2, 2011, 3:20 PM CDT. It took effect at Apr 3, 2011, 7:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2011, 3:20 PM CDT (20:20 UTC)
In effect from
Apr 3, 2011, 7:00 AM CDT
Expired
Apr 3, 2011, 10:00 PM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WHUS73 KMKX 022020
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT SAT APR 2 2011

...BRISK WINDS AND HIGH WAVES EXPECTED SUNDAY INTO SUNDAY EVENING...

.STRONG LOW PRESSURE WILL MOVE EAST INTO THE REGION TONIGHT AND
SUNDAY...THEN CONTINUE EAST ACROSS THE REGION SUNDAY NIGHT. BRISK
ONSHORE WINDS AND HIGH WAVES WILL DEVELOP ON SUNDAY WITH THE
APPROACH OF THE LOW. THE HIGH WAVES WILL LINGER INTO SUNDAY
EVENING BEFORE SUBSIDING.

MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE LATE SUNDAY NIGHT
THROUGH MONDAY NIGHT...AS THE LOW MOVES AWAY FROM THE REGION.

LMZ643>646-030430-
/O.NEW.KMKX.SC.Y.0028.110403T1200Z-110404T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CDT SAT APR 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM CDT
SUNDAY. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS SUNDAY...WITH FREQUENT GUSTS TO
  30 KNOTS. THE WINDS WILL WEAKEN SUNDAY EVENING.

* WAVES: 3 TO 5 FEET...BUILDING TO 4 TO 7 FEET SUNDAY. 3 TO 5 FOOT
  WAVES WILL LINGER SUNDAY EVENING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
4 follow-up statements
593 
WHUS73 KMKX 030216
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT SAT APR 2 2011

...BRISK WINDS AND HIGH WAVES EXPECTED SUNDAY INTO SUNDAY
EVENING...

.STRONG LOW PRESSURE WILL MOVE EAST INTO THE REGION TONIGHT AND
SUNDAY...THEN CONTINUE EAST ACROSS THE REGION SUNDAY NIGHT. BRISK
ONSHORE WINDS AND HIGH WAVES WILL DEVELOP ON SUNDAY WITH THE
APPROACH OF THE LOW. THE HIGH WAVES WILL LINGER INTO SUNDAY
EVENING BEFORE SUBSIDING.

MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE LATE SUNDAY NIGHT
THROUGH MONDAY NIGHT...AS THE LOW MOVES AWAY FROM THE REGION.

LMZ643>646-031030-
/O.CON.KMKX.SC.Y.0028.110403T1200Z-110404T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
916 PM CDT SAT APR 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM CDT
SUNDAY. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS SUNDAY...WITH FREQUENT GUSTS 
  TO 30 KNOTS. THE WINDS WILL WEAKEN SUNDAY EVENING. 

* WAVES: 3 TO 5 FEET...BUILDING TO 4 TO 7 FEET SUNDAY. 3 TO 5 
  FOOT WAVES WILL LINGER SUNDAY EVENING BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
538 
WHUS73 KMKX 030909
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 AM CDT SUN APR 3 2011

...BRISK WINDS AND HIGH WAVES EXPECTED TODAY INTO THIS EVENING...

.STRONG LOW PRESSURE OVER EASTERN SOUTH DAKOTA WILL MOVE EAST
ACROSS SOUTHERN WISCONSIN TONIGHT. BRISK ONSHORE WINDS AND HIGH
WAVES WILL DEVELOP TODAY WITH THE APPROACH OF THE LOW. WINDS WILL
EASE FOR A TIME LATE THIS AFTERNOON AND EVENING AS THE LOW MOVES
THROUGH...BUT THE HIGH WAVES WILL LINGER INTO THIS EVENING BEFORE
SUBSIDING.

MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE MONDAY INTO TUESDAY
MORNING...AS THE LOW MOVES AWAY FROM THE REGION.

LMZ643>646-031715-
/O.EXT.KMKX.SC.Y.0028.110403T1200Z-110404T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
409 AM CDT SUN APR 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS TODAY...WITH FREQUENT GUSTS TO
  30 KNOTS. THE WINDS WILL WEAKEN THIS EVENING.

* WAVES: 3 TO 5 FEET...BUILDING TO 4 TO 7 FEET LATE THIS MORNING
  AND AFTERNOON. 3 TO 5 FOOT WAVES WILL LINGER INTO THIS EVENING
  BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
162 
WHUS73 KMKX 031436
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 AM CDT SUN APR 3 2011

...BRISK WINDS AND HIGH WAVES EXPECTED TODAY INTO THIS EVENING...

.STRONG LOW PRESSURE OVER EASTERN SOUTH DAKOTA WILL MOVE EAST
ACROSS SOUTHERN WISCONSIN TONIGHT. BRISK ONSHORE WINDS AND HIGH
WAVES WILL OCCUR TODAY...WITH THE APPROACH OF THE LOW. WINDS WILL
EASE FOR A TIME LATE THIS AFTERNOON AND EVENING...AS THE LOW MOVES
THROUGH. HOWEVER...THE HIGH WAVES WILL LINGER INTO THE EVENING
BEFORE SUBSIDING.

MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE MONDAY INTO TUESDAY
MORNING...AS THE LOW MOVES AWAY FROM THE REGION.

LMZ643>646-032245-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-110404T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
936 AM CDT SUN APR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH 15 TO 25 KNOTS TODAY...WITH FREQUENT
  GUSTS TO 30 KNOTS. THE WINDS WILL WEAKEN THIS EVENING.

* WAVES: 3 TO 5 FEET...BUILDING TO 4 TO 7 FEET THIS AFTERNOON. 3
  TO 5 FOOT WAVES WILL LINGER INTO THIS EVENING...BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
210 
WHUS73 KMKX 032035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT SUN APR 3 2011

...HIGH WAVES EXPECTED INTO THIS EVENING...

.STRONG LOW PRESSURE OVER IOWA WILL MOVE EAST NORTHEAST ACROSS FAR
SOUTHERN WISCONSIN THIS EVENING. BRISK ONSHORE WINDS AND HIGH
WAVES WILL CONTINUE THROUGH LATE AFTERNOON. THE WINDS WILL EASE
FOR A TIME THIS EVENING...AS THE LOW MOVES INTO THE AREA.
HOWEVER...THE HIGH WAVES WILL LINGER INTO THE EVENING BEFORE
SUBSIDING.

MORE BRISK WINDS AND HIGH WAVES ARE POSSIBLE MONDAY AND MONDAY
NIGHT...AS THE LOW MOVES AWAY FROM THE REGION.

LMZ643>646-040300-
/O.CON.KMKX.SC.Y.0028.000000T0000Z-110404T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT SUN APR 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST TO SOUTH 15 TO 25 KNOTS THROUGH LATE
  AFTERNOON...WITH FREQUENT GUSTS TO 30 KNOTS. THE WINDS WILL
  WEAKEN THIS EVENING.

* WAVES: 5 TO 8 FEET THROUGH LATE THIS AFTERNOON...THEN 3 TO 5
  FEET THIS EVENING BEFORE SUBSIDING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 3:50 AM CDT, 11 hours 30 minutes earlier.

Area forecast discussion, Apr 2, 3:50 AM CDT, 11 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CDT SAT APR 2 2011

UPDATED TO ADD MARINE DISCUSSION.

.VERY SHORT TERM...TODAY...FORECAST CONFIDENCE MEDIUM TO HIGH.

MAIN QUESTION IS CLOUD COVER TODAY AND THE IMPACT ON TEMPERATURES.
MID LEVEL RIDGING BUILDS IN BEHIND LAST VORTICITY MAXIMUM THAT
CLEARS THE SOUTHEAST BY EARLY THIS AFTERNOON. MODEL SOUNDINGS DRY
COLUMN OUT IN THE WEST...WITH STEEP LOW-LEVEL LAPSE RATES BRINGING
POTENTIAL FOR STRATOCUMULUS. LAYER RELATIVE HUMIDITY FORECASTS ARE
SLOW TO CLEAR HIGHER RH OUT OF FORECAST AREA UNTIL CLOSE TO 00Z
SUNDAY...BUT SOUNDINGS ARE A BIT DRIER. WILL KEEP CLOUDS EARLY OVER
NORTHEAST SECTIONS OF FORECAST AREA ON CYCLONIC SIDE OF FLOW...THEN
LOWER CLOUD COVER FROM SOUTHWEST TO NORTHEAST THROUGH THE AFTERNOON.

WITH A BIT MORE SUNSHINE AND 925 MB TEMPERATURES RISING TO 5 TO 6C
THE SOUTHWEST PORTION OF CWA WILL SEE MID 50S TODAY...TAPERING DOWN
TO THE MID 40S IN THE NORTHEAST AND EAST WITH EARLY CLOUDS AND
COOLER 925 MB TEMPERATURES.

SHORT TERM...SATURDAY NIGHT THROUGH MONDAY NIGHT...CONFIDENCE MEDIUM.

LOW PRESSURE DEVELOPING OVER THE ROCKIES WILL PUSH EASTWARD INTO
THE AREA SATURDAY NIGHT. GOOD CONSISTENCY AMONG MODELS TO BRING
THE LOW NEAR THE IL/WI BORDER...AND POSSIBLY A BIT FURTHER NORTH.
DRY AIR IN PLACE SATURDAY WILL TAKE TIME TO ERODE...BUT STRONG MID
LEVEL WAA SHOULD BE ABLE TO MOISTEN THE LAYER ENOUGH TO BRING
PRECIP INTO THE CWA AFTER MIDNIGHT SATURDAY NIGHT.

STRONG FGEN BAND LATE SATURDAY NIGHT/EARLY SUNDAY MORNING AND 20
UBARS PER SECOND JUST ABOVE THE FGEN BAND SHOULD BRING A CHANCE FOR
THUNDERSTORMS DURING THIS TIME.  EXPECT ELEVATED CONVECTION BASED ON
TEMP PROFILES...WITH A NON-ZERO CHANCE OF SEVERE WEATHER...MAIN
THREAT BEING HAIL.

DEPENDING ON THE EXACT TRACK OF THE LOW...IF WE CAN GET INTO THE
WARM SECTOR...WOULD EXPECT TO SEE TEMPS IN SWERN CWA INTO THE LOWER
60S. 850 AND 925 TEMPS IN THE 12 TO 14 DEGREE RANGE WOULD SUPPORT
THIS WARMING...AND POSSIBLY A FEW DEGREES WARMER. EXPECT THE COOLER
LAKE TO KEEP POTENTIAL WARMING FROM BEING REALIZED NEAR LAKE
MICHIGAN. MODEL RANGES FOR TEMPS MUCH BETTER THAN 24 HOURS AGO...BUT
GEM REMAINS AN OUTLIER ON THE WARM SIDE.

COLD FRONT PUSHES THROUGH LATE SUNDAY. POPS DOWN TO 30 TO 40 RANGE
FOR MONDAY...WITH A COLD RAIN EXPECTED FOR MOST. MAY SEE SNOW MIX IN
NORTH IN THE AFTERNOON. EVERYONE COULD SEE A BRIEF PERIOD OF LIGHT
SNOW AS PRECIP WRAPS UP MONDAY NIGHT WITH LITTLE OR NO ACCUMULATION.

EXPECT TEMPS ON MONDAY TO PEAK MID DAY BEFORE STRONG PUSH OF COOLER
AIR REACHES THE AREA. TEMP PROFILE WOULD SUPPORT A DEEP MIXED LAYER
ON MONDAY POTENTIALLY EXTENDING UP TO AROUND 750MB. WINDS ABOVE
850MB ABOVE 40KTS...AND COULD SEE A PERCENT OF THIS MIX TO THE
SURFACE. WILL KEEP AN EYE ON THIS.

LONG TERM...TUESDAY THROUGH FRIDAY...CONFIDENCE MEDIUM.

UPPER LEVEL FLOW GOES NEARLY ZONAL WED AND THU. A WEAK DISTURBANCE
WILL PASS NORTH OF THE CWA WED...BRINGING A SLIGHT CHANCE FOR RAIN.
WE COULD SEE THE RETURN OF 60 DEGREE TEMPS FOR THE SOUTHERN CWA WED
AS WELL.

AN UPPER LEVEL DISTURBANCE DIGS INTO A TROUGH OVER THE WESTERN US
LATE IN THE WEEK WITH POTENTIAL FOR A NICE WARM UP BY FRIDAY.

AVIATION...POCKETS OF MVFR CLOUDS SHOULD EXIT WITH LAST UPPER
DISTURBANCE AROUND OR SHORTLY AFTER 12Z. EXPECTING LINGERING VFR
CLOUD DECK TO SHIFT TO THE EAST BY LATE THIS AFTERNOON. SOME HINT ON
FORECAST SOUNDINGS THAT DAYTIME HEATING WILL PRODUCE A
STRATOCUMULUS DECK...BUT IN SPITE OF STEEP LOW-LEVEL LAPSE RATES
MOISTURE IS LACKING SO WILL KEEP AFTERNOON SKIES SCATTERED AT
KMSN...WITH A GRADUAL WEST TO EAST IMPROVEMENT AT EASTERN TAF SITES.
CLOUDS ON THE INCREASE WITH STRONG WARM AIR ADVECTION TONIGHT...WITH
RAIN CHANCES REACHING KMSN AROUND 06Z SUNDAY...AND EASTERN LOCATIONS
BETWEEN 09Z AND 12Z SUNDAY. MID LEVEL LAPSE RATES AND STRONG LIFT
WILL BRING POTENTIAL FOR ELEVATED THUNDERSTORMS AND VISIBILITY
RESTRICTING RAINS...BUT MOSTLY BETWEEN 12Z AND 18Z SUNDAY.

&&

.MARINE...SOME GUSTS TO 20 KNOTS THIS MORNING WITH LINGERING PRESSURE
GRADIENT THAT SHIFTS TO THE EAST OF THE NEARSHORE WATERS DURING
THE AFTERNOON. LIGHT WINDS TONIGHT WITH RIDGE MOVING ACROSS
REGION...THEN INCREASING SOUTHEAST WINDS SUNDAY AHEAD OF LOW
PRESSURE APPROACHING FROM THE WEST. APPEARS SMALL CRAFT ADVISORY
WILL BE NEEDED BY SUNDAY AFTERNOON LASTING THROUGH SUNDAY EVENING.
BAGGY GRADIENT WITH LOW PASSAGE REDUCES WINDS OVERNIGHT...BUT
GUSTY WEST WINDS INCREASE TOWARD SMALL CRAFT CRITERIA FOR MONDAY
AND MONDAY NIGHT.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...12/ZABEL
VERY SHORT TERM/AVIATION/MARINE...09/REM
Hazardous weather outlook, Apr 2, 4:35 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 AM CDT SAT APR 2 2011

WIZ046-047-051-052-056>060-062>072-030945-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
435 AM CDT SAT APR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT OVER SOUTH CENTRAL
WISCONSIN...AND A SLIGHT CHANCE IN THE SOUTHEAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS SUNDAY AND
SUNDAY NIGHT MAINLY SOUTH OF A LINE FROM MADISON TO MILWAUKEE.
STRONG LOW PRESSURE AND THE ASSOCIATED LIFT AND INSTABILITY WILL
TRACK ACROSS FAR SOUTHERN WISCONSIN...AND TRIGGER THUNDERSTORMS. THE
THUNDERSTORMS MAY CONTAIN LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AND SUNDAY NIGHT.

LMZ643>646-030945-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
435 AM CDT SAT APR 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA
FOR MOST OF THE PERIOD FROM SUNDAY THROUGH TUESDAY AS STRONG LOW
PRESSURE MOVES ACROSS FAR SOUTHERN WISCONSIN. THERE IS A POTENTIAL
FOR SEVERE THUNDERSTORMS WITH LARGE HAIL SUNDAY AND SUNDAY NIGHT FROM
MILWAUKEE SOUTH TO THE ILLINOIS BORDER.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.